# SDR FDEA202501090039

- Difficulty date: January 9, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N955FD
- Make and model: Boeing 757236
- Aircraft serial: 29114
- Aircraft time: 37,862 hours, 23,109 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GUST LOCK - INOP.      RELEASED FOR SERVICE PER MEL : 52-11-01-A.  R1-GUST LOCK HOLD OPEN LOCK COLLAR CRACKED.
